# SDR GTIA2021101436045

- Difficulty date: October 12, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 11,641 hours, 4,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L3 DOOR ASSYST ACCUMULATOR LOW-SERVICED L3 DOOR ASSYST BTL ACCUMULATOR IAW 52-10-00
